# SDR TWRA9780

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Valve
- Part number: 40884
- Condition: Leaking
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN FULE TANK INDICATES AN INCREASE OF 4200 LBS PER HOUR.  REPLACED NR 3 MAIN FUEL VALVE AND LEFT PUMP DISCHARGE CHECK VALVE.  REPLACED I/B FILL VALVE AND FLAPPER IN I/B PUMP CHECK VALVE.  (M)
